Results 1 to 8 of 8

Thread: Botox to treat urinary incontinence

  1. #1

    Default Botox to treat urinary incontinence

    Botox Approved, Again, This Time for Urinary Incontinence – TIME Healthland

    What are your thoughts? Personally, I wouldn't like to have botox treat my slight inco, but it's kind of attractive in a way that I don't have to worry about it.


  2. #2


    If it works and has fewer side effects than the other drugs out there why not do it? I am not a doctor or anything so thats about all I can say about it besides ask a doctor if you are interested.

  3. #3

  4. #4


    It's too early to tell. This Botox have side effects. I will have to wait and see if others can work successfully.

  5. #5


    I wouldn't want to have any botox treatments. Botox = Botulinum
    If a Botox procedure goes wrong,
    Botulinum = Death

  6. #6


    When you're holding a hammer, every problem looks like a nail.

    Or more to the point, when you make hammers, your marketing people stay awake nights thinking of ways to convince people that every problem is a nail.

  7. #7


    Quote Originally Posted by GabeIsWinning View Post
    I wouldn't want to have any botox treatments. Botox = Botulinum
    If a Botox procedure goes wrong,
    Botulinum = Death
    It's really unlikely that you would be seriously injured/be killed by botox injections. I have seen botox injections done first hand (not on me, but while shadowing), and the amount that physicians actually inject is WAY below the lethal limit.

  8. #8


    I read about this some time ago, but never thought to make a thread out of it. My curious thoughts on this are:

    If someone with an injury can take this injection and GAIN some control over their incontinence. Then if someone who was healthy and had no injuries, would a botox injection to the bladder cause the bladder muscle to relax thereby causing incontinence? To this question I have heard two answers: 1) Yes it would, but would likely only last for 6 to 10 months and 2) no, in fact it would cause a urine retention problem. meaning you would have difficulty getting urine to come out. IF answer #1 is correct, then I can see how it might generate some curiosity enough that I think some people might give it a try ( although I highly doubt any doctor would inject a perfectly healthy person to cause an incontinence condition, even if it were only for a few months.

Similar Threads

  1. A treat from BernardFx
    By BernardFx in forum Off-topic
    Replies: 6
    Last Post: 28-Dec-2010, 16:02
  2. botox for the bladder?
    By Aussy in forum Incontinence
    Replies: 12
    Last Post: 11-Nov-2010, 19:38
  3. Possible Urinary Imcontinence
    By Arenskunk in forum Incontinence
    Replies: 11
    Last Post: 16-Oct-2010, 18:31
  4. Trick or treat
    By James in forum Off-topic
    Replies: 24
    Last Post: 01-Nov-2008, 14:52

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  • - the Adult Baby / Diaper Lover / Incontinence Support Community. is designed to be viewed in Firefox, with a resolution of at least 1280 x 1024.